GIANT HEMOPHILIC PSEUDOTUMOR OF THE ILIOPSOAS: CASE REPORT


Malkan Ü. Y. , Gunes G., Eliacik E., Aksu A. I. S. , Atilla B., Buyukasik Y.

5th International Eurasian Hematology Congress, Antalya, Turkey, 15 - 19 October 2014, vol.38 identifier identifier

  • Publication Type: Conference Paper / Summary Text
  • Volume: 38
  • Doi Number: 10.1016/s0145-2126(14)70097-9
  • City: Antalya
  • Country: Turkey
  • Keywords: pseudotumor, iliopsoas, hemophilia, giant
  • Hacettepe University Affiliated: Yes

Abstract

A space $X$ has a $\mathbb{Q}$-diagonal if $X^2\setminus \Delta$ has a $\mathcal{K}(\mathbb{Q})$-directed compact cover. We show that any compact space with a $\mathbb{Q}$-diagonal is metrizable, hence any Tychonorff space with a $\mathbb{Q}$-diagonal is cosmic. These give a positive answer to Problem 4.2 and Problem 4.8 in \cite{COT11} raised by Cascales, Orihuela and Tkachuk.